# SDR HALA2009081600367

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,200 hours, 17,088 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: HG150AKM1
- Part serial: 5708
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATTITUDE INDICATION OF STANDBY ATTITUDE INDICATOR IS ABNORMAL IN ROLL.  GYRO FLAG IS RETRACTED.  NOTE: SEEMS NORMAL AT FIRST, BUT UPON FIRST TURN AFTER TAKEOFF, THE ROLL MODE BANKS, THEN DOESN'T RECOVER BACK TO WINGS LEVEL.//REPLACED STBY ATT. IND. OPS CHECK OK PER  M/M     
34-24-01.
